# SDR RRXA000183

- Difficulty date: February 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997GE
- Make and model: Doug DC-8-71F
- Aircraft serial: 45667
- System (JASC): 3110 · Instrument Panel
- Part: Indicator
- Part number: 3753422501
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, OBSERVED SMOKE COMING FROM FLAP POSITION INDICATOR PANELS ABOUT THE FULL DOWN INDICY.  TURNED OFF THE PEDESTAL LIGHTS AND THE SMOKE SUBSIDED.  REMOVED AND REPLACED FLAP POSITION INDICATOR LIGHT PANEL FLAP  POSITION.  INDICATOR LIGHTING CHECKS NORMAL.
